# SDR AALA20130324002

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND CLIP NUT HOLE ON FLOORBEAM AT STATION 947.5 AND LEFT BUTTLINE 4.  ACCOMPLISHED NESTED ANGLE REPAIR PER SRM 53-00-51-2R 1 AND AARD 53-00-00-7.
